Tsutomu Hosoi. Algebraic proof of the separation theorem on classical propositional calculus. Proceedings of the Japan Academy, vol. 42 , pp. 67–69. - Tsutomu Hosoi. Algebraic proof of the separation theorem on Dummett's LC. Proceedings of the Japan Academy, vol. 42 , pp. 693–695 [Book Review]

Journal of Symbolic Logic 33 (1):128-129 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270101
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,914
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

The Separation Theorem on the Classical System.Tsutomu Hosoi - 1968 - Journal of Symbolic Logic 33 (1):128-128.
The Separation Theorem on the Classical System.Tsutomo Hosoi - 1966 - Journal of the Faculty of Sciences, University of Tokyo Section 1 12:223--230.

Analytics

Added to PP index
2016-06-30

Total views
14 ( #582,145 of 2,266,401 )

Recent downloads (6 months)
9 ( #116,626 of 2,266,401 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature